# SDR HNAA2024072600610

- Difficulty date: June 12, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 52,432 hours, 50,190 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Not Reported
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2320 CF2 EXTERNAL SKIN HAS UNRECORDED DOUBLER AT FR28-29 STR 16R.  R & R DOUBLER IAW EO1-53-24-0409.  REPAIRED UNDERLYING SURFACE IAW SRM53-22-01 AND 51-40-02
